# SDR GTIA030167

- Difficulty date: February 23, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 200 TO STA 148, RBL 8 INCHES CORRODED ON TRACK.  REMOVED FLOOR TRACK SUPPORT STA 148 TO 200 RBL 8.  FABRICATED NEW TRACK.  INSTALLED NEW TRACK.
